Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Will body become fat by taking practin and decdan together? Any Ayurvedic medicine for building body?

my friend tell me that if you take practin and decdan together before one hour at morning and at night 2 times for 3 months so your body will get fat i asked him advice because i want to make my body becoze i am weak so can you give me advice should i take this or not if you have any idea for making body so can you tell me which medicine should i take but i want Ayurveda medicine
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response

In Ayurveda you can put on weight with no side effects. Instead you will get some extra benefits too.

1. Full body massage using Tila taila (gingelly oil) or any other rejuvenating oils for at least 10 minutes daily.

2. If you are suffering from any other disorders like diabetes, thyroid dysfunction, indigestion, sleeplessness get it cured first.

3. If your digestion power is good, take cow's ghee and cow's milk daily.

4. Vegetables like pumpkin, snake gourd, ridge gourd are helpful. Add fruits in your diet.

5. Panchakarma therapies followed by Rasayana medicines have to be taken by consulting an Ayurvedic physician.

6. But, first of all, a healthy life style is very much necessary. No junk foods, fast food, preserved/ready made foods. No skipping of meals and taking food at irregular timings.

Home made sweets, ghee, milk, honey, sugar cane juice and its bi-products are recommended.

Take care
Answered: Fri, 2 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor